“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8626
School of Mathematics
  Title:   On the spectrum of simple T(2, 3, v) trades
  Author(s): 
1.  M. Behbahani
2.  G. B. Khosrovshahi
3.  B. Tayfeh
  Status:   Published
  Journal: J. Statist. Plann. Inference
  Vol.:  138
  Year:  2008
  Pages:   2236-2242
  Supported by:  IPM
  Abstract:
In this paper, we determine the spectrum (the set of all possible volumes) of simple T(2, 3, v) trades for even any even foundation size v.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right